# SDR ASAA0180129

- Difficulty date: April 9, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2119
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FORWARD CABIN PORTABLE EMERGENCY LIGHT WAS DETERMINED TO BE INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  LIGHT THEN OPERATED NORMALLY.  (M)
